# SDR SWAA2024101548761

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,804 hours, 16,246 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Loose
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSITS LIGHT WHEN SELECTING FLAPS 5 AND AT POS 5 FWD PANEL LEADING EDGE FLAPS TRANSITS LIGHT WHEN SELECTING FLAPS 5 AND AT POS 5 FWD PANEL ONLY<[01] FOUND S172 SENSOR HARDWARE UNSECURED. SECURED SENSOR REF AMM 27-88-11. OPS CHECKED NORMAL
